Additions to the genus Hansfordiella

Subramanian, C. V. (1957) Additions to the genus Hansfordiella Proceedings of the Indian Academy of Sciences, Section B, 45 (6). pp. 282-287. ISSN 0370-0097

PDF - Publisher Version

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:51869
Deposited On:30 Jul 2011 11:01
Last Modified:18 May 2016 05:38

Repository Staff Only: item control page